Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain, and More, 500 Count.

Amazon Basic Care Ibuprofen Tablets, Fever Reducer and Pain Relief from Body Aches, Headache, Arthritis Pain and More, 500 Count

About this

  • ACTIVE INGREDIENT: This product contains ibuprofen 200 mg, of a pain reliever and fever reducer (NSAID); compared to the active ingredient in Advil Ibuprofen Tablets
  • PAIN RELIEVER AND FEVER REDUCER: Proven pain relief without a prescription for tough pain such as muscular aches, minor arthritis pain, toothache, backache, menstrual cramps, or minor aches and pains from the common cold; also temporarily reduces fever
  • STRONG RELIEF: Amazon Basic Care Ibuprofen Tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription is needed for this pain reliever and fever reducer
  • EFFECTIVE: When pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; use for adults and children 12 years and over
  • IBUPROFEN is the number one doctor-recommended back pain OTC active ingredient (of U.S. physicians surveyed by an independent market research firm)